MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the co2 module was not working.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 other text : customer refused quote for service.
 
Event or Problem Description
It was reported to philips that the co2 module was not working.The customer requested assistance from a philips representative.The customer explained that the co2 module for their device was faulty and needed to be replaced.The service order was initiated as a means for the customer to obtain a quote for the cost of repair at the bench and an evaluation of the device was not requested at this time.Based on the available information, it was determined that this was a malfunction of the co2 module.The customer was provided a quote for the cost of the repair and will create a new service order if they wish to resolve the reported issue.The device remains at the customer site and no further assistance was required or requested.

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key12701067
Report Number3030677-2021-15229
Device Sequence Number3991247
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public00884838006676
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1